I m also taking oxmazatol 300 mg at night. He suggested to reduce it to 150 mg for 3 weeks and than stop. Pls guide me. Will it be ok or may have some withdrawal symptoms. What should I do.pls help.
Hi, i have the same question, why are your medications being discontinued? I agree, it seems like a fast tapering process and there is room for further reductions before you stop treatment/s all together. It is likely that you will suffer some withdrawal symptoms, you doctor should have warned you about this. Please speak to him about all of this
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jan 2014 • 2 answers
Posted 16 May 2014 • 1 answer
Posted 13 Jan 2015 • 2 answers
Posted 30 Jul 2015 • 1 answer
Sertraline - I was put on 100 mg daily 2 months ago--it has helped my fears and anxiety but i'd like
Posted 26 Oct 2015 • 2 answers